# SDR MASA2014071102223

- Difficulty date: July 3, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 24,505 hours, 20,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER EMERGENCY LIGHT WITH ONE PEANUT BULB OUT.  R & R PEANUT BULB, OPS CHECKED GOOD.
